# SDR R61A201702070102

- Difficulty date: February 7, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 34,303 hours, 21,474 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Dirty
- Location: R2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R1 DOOR VENT FLAP AND ARMING HANDLE WERE HARD TO OPERATE. MAINTENANCE CLEANED AND LUBED R2 DOOR PER EMB AMM AND OPS CHECKED GOOD.
